It would be difficult for me to tell based upon the little information you have given. Also, you mentioned that you are taking 500 units of Insulin. That tells me that you either have made an error in your dosing or you are really not a Diabetic. No one takes 500units of Insulin in one dose. I am a considered a brittle Diabetic and I only use about 300 units every 3-4 days. Maybe that's why you are out of breath, lol. You would actually die if you took that much Insulin at once.
Anyway, assuming you are just one of those people who really don't like or care to know about your health and medications, I will attempt to answer your question. Given the fact that I don't know how much you weigh and how tall you are, I will just assume you are overweight. If you are out of breath it could be many things. Heart Disease, Heart failure, COPD, Pneumonia and probaly a host of others. It also could and more likely is poor conditioning. My suggestion to you. As being out of breath or short of breath can be a serious situation, I would go to a qualified Physician and have this evaluated asap. If it is real bad, you might consider going to your nearest emergency room. Hope this helps you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.